# SDR IPXA2019110348586

- Difficulty date: November 3, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 75,995 hours, 15,733 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NEA6722507
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/ASEAT TRACK CRACKED AND CORRODED ATSTA 1520 8.50 RREPAIRED PER EO MD11-5310-74517 SEAT TRACK SPLICE REPAIR
